# SDR FDEA200904091246

- Difficulty date: April 9, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 59,587 hours, 10,422 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Part number: ARC25083
- Condition: Corroded
- Location: Te Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION INBD FLAP INBD TRACK NR 1 SUPPORT FITTING LOWER FWD HOLE.  REPAIRED AS PER EA 1-5750-127817. REPIAR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 107.
